Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Going off bc...

ok so ive been taking ortho tri cyclen lo since at least i moved to nc 3 years ago and todays the 4th or 5th day that i havent taken my bc (ive missed one pill other than this past few days since being put on it). my refills have run out and i have a gyno appt nxt month. my dh and i have had sex once since then and im not due to have my period for at least another 2 weeks and since tuesday ive been having like period cramping and feeling nauseous and having headaches at night. i was just wondering if this is normal after not taking the bc or if its too early for any of these if it is. or whats going on. dh keeps joking tht im prego. is it too early for that to even happen after being on bc for so long or does that even matter.
*not trying to get prego again, but wouldnt exactly say we're avoiding it either* any advice or ideas would be helpful. thnx.

ps-i also noticed that i had a weird penny like taste in my mouth the other night for a couple hours, which i dont remember having ever when i was prego. lol. (idk ive heard that that could also b an "early sign of pregnancy". dont know if its true or not)

Answer Question
 
t1nk0218

Asked by t1nk0218 at 3:46 PM on Jun. 16, 2011 in Pregnancy

Level 4 (47 Credits)
Answers (2)
  • Nope not too soon to be preggo, we concieved 3 days after no BCP and I took it for 5 years. But your symptoms are similiar to those I had after quitting BCP.
    yesmaam

    Answer by yesmaam at 3:51 PM on Jun. 16, 2011

  • It could be related to conceiving or it could be related to the BC issue. Wait and take a test in about three weeks.
    xxlilmomma09

    Answer by xxlilmomma09 at 3:55 PM on Jun. 16, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN